# SDR DHL2006750512

- Difficulty date: March 14, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Bent
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB FWD TENSION TIE SUPPORT WEB BENT/STRESSED RT SIDE.  REMOVED SUPPORT WEB ON VERT STAB FWD TENSION TIE RT SIDE IAW B727 SRM 51-30-2.  FABBED WEB FROM 7075 T6 .032 SIZE 24 1/4 BY 6 PO 9002507 IAW B727 SRM 51-20-1 AND SRM 55-30-2.  TREATED AND PRIMED PART IAW B727 51-10-2.  INSTALLED WEB IAW B727 SRM 51-30-2.
